# SDR SWI2024F01204

- Difficulty date: September 10, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N161PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15161
- Aircraft time: 37,482 hours, 27,248 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HINGE, FUSELAGE SIDE, LUG LANDING #27 HAS BEEN GOUGED BY THE SPRING PIN (MARKED)      (C-CHECK RO 11/11/2024)    REMOVED THE GOUGE IN THE PAX DOOR HINGE, THE FUSELAGE SIDE, THE LUG LANDING #27. REF. CRJ900 SRM 53-21-23-201-010-A01. THE PAX DOOR HINGE, FUSELAGE SIDE, LUG LANDING #27 IS IN LIMITS REF. CRJ900 SRM 53-21-23-201-010-A01. MEASURED BLEND DEPTH IS 0.033" AT THE LUG LANDING #27, REF. CALIPER TOOL # 10027TUC CAL DUE DATE 31-AUG-25, THE ALLOWABLE DAMAGE DEPTH IS 0.080" FOR TYPE IV DAMAGE REF. CRJ900 SRM 53-21-23-201-010-A01. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.
